MathSciNet Relay Station
MathSciNet bibliographic data
MR1896170 93B29 (37J99 37N35 49K15 53A55)
Agrachev, A.; Zelenko, I. Geometry of Jacobi curves. II. J. Dynam. Control Systems 8 (2002), no. 2, 167–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement